# SDR ASAA2013052094857

- Difficulty date: May 20, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 538 hours, 173 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APU START, MAINTENANCE LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED APU BITE TEST REF 49-60 TASK 801, FOUND FAULT CODE 49-91227 LOGGED.  VERIFIED OIL LEVEL IAW MM 12-13-31, NO FAULTS FOUND.  ACCOMPLISHED FIM TASK 49-90 TASK 804 NO FAULTS NOTED, GROUND VERIFICATION CHECKS NORMAL.
